# SDR GTIA012079

- Difficulty date: September 6, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT AIRSTAIRS, CORROSION LOWER HINGE AREAS, BOTH RIGHT AND LEFT SIDES.  REMOVED CORROSION ON LOWER HINGE (LEFT) AREA IAW MD80 SRM 51-10-3, REF WO 500013-11-N-00009.  (M)
